Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 93, NWS Green Bay, WI

December 17, 2011

NWS Green Bay, WI issued this small craft advisory at Dec 17, 2011, 3:47 PM CST. It took effect at Dec 18, 2011, 12:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 17, 2011, 3:47 PM CST (21:47 UTC)
In effect from
Dec 18, 2011, 12:00 PM CST
Expired
Dec 19, 2011, 10:00 AM CST
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WHUS73 KGRB 172147
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CST SAT DEC 17 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE
SUPERIOR SUNDAY EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND
BREEZY CONDITIONS TO DEVELOP. WINDS WILL INCREASE TO SMALL CRAFT
ADVISORY CONDITIONS BY SUNDAY EVENING WITH WAVES BUILDING THROUGH
THE NIGHT. EXPECT WINDS AND WAVES TO FALL BELOW SMALL CRAFT
ADVISORY MONDAY MORNING AS THE SYSTEM PULLS AWAY AND HIGH
PRESSURE BUILDS INTO THE AREA.

LMZ521-522-180600-
/O.NEW.KGRB.SC.Y.0093.111218T1800Z-111219T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
347 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM CST
MONDAY. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH MONDAY
  MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-180600-
/O.NEW.KGRB.SC.Y.0093.111218T1800Z-111219T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
347 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO NOON CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO NOON CST
MONDAY. 

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH MONDAY
  MORNING. OCCASIONAL GUSTS TO TO 35 KNOTS ARE POSSIBLE.

* WAVES: BUILDING TO 4 TO 6 FEET BY SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
831 
WHUS73 KGRB 180312
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
912 PM CST SAT DEC 17 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE
SUPERIOR SUNDAY EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT
AND BREEZY CONDITIONS. WINDS WILL INCREASE TO SMALL CRAFT
ADVISORY CONDITIONS BY SUNDAY EVENING WITH WAVES BUILDING THROUGH
THE NIGHT. EXPECT WINDS AND WAVES TO FALL BELOW SMALL CRAFT
ADVISORY MONDAY MORNING AS THE SYSTEM PULLS AWAY AND HIGH PRESSURE
BUILDS INTO THE AREA.

LMZ521-522-181115-
/O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
912 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
6 AM CST MONDAY...

* WINDS: SOUTHWEST AT 15 TO 25 KNOTS SUNDAY EVENING THROUGH 
  MONDAY MORNING. 

* WAVES: BUILDING TO 3 TO 5 FEET BY SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181115-
/O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1800Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
912 PM CST SAT DEC 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON SUNDAY TO
NOON CST MONDAY...

* WINDS: SOUTHWEST AT 25 TO 30 KNOTS SUNDAY EVENING THROUGH MONDAY
  MORNING. OCCASIONAL GUSTS TO TO 35 KNOTS ARE POSSIBLE.

* WAVES: BUILDING TO 4 TO 6 FEET BY SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF
746 
WHUS73 KGRB 180918
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
318 AM CST SUN DEC 18 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE
SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND
BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE
STORM PULLS AWAY FROM THE AREA. 

LMZ521-522-181730-
/O.EXT.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
318 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM
CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON
  AND EVENING. WINDS WILL VEER NORTHWEST LATE TONIGHT...AND THEN
  DECREASE ON MONDAY.

* WAVES WILL REACH 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-181730-
/O.EXT.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
318 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 AM
CST MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON
  AND EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KNOTS ARE
  POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS WILL
  VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY.

* WAVES WILL REACH 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
520 
WHUS73 KGRB 181628
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1028 AM CST SUN DEC 18 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED SUNDAY EVENING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE
SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND
BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE
STORM PULLS AWAY FROM THE AREA.

LMZ521-522-190030-
/O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
1028 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND
  EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. WINDS WILL VEER
  NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY.

* WAVES WILL REACH 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-190030-
/O.CON.KGRB.SC.Y.0093.111218T1800Z-111219T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1028 AM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON AND
  EVENING. A FEW GALE FORCE GUSTS TO AROUND 35 KTS ARE
  POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS
  WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY.

* WAVES WILL REACH 5 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
916 
WHUS73 KGRB 182120
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CST SUN DEC 18 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED THIS EVENING...

.AN APPROACHING LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE
SUPERIOR THIS EVENING...CAUSING A TIGHTENED PRESSURE GRADIENT AND
BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE
STORM PULLS AWAY FROM THE AREA.

LMZ521-522-190530-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
320 PM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON 
  AND EVENING. GUSTS TO AROUND 30 KTS ARE POSSIBLE. WINDS WILL 
  VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON MONDAY. 

* WAVES WILL REACH 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-190530-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
320 PM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON 
  AND EVENING. A FEW GALE FORCE GUSTS TO AROUND 35 KTS ARE 
  POSSIBLE...MAINLY TOWARD THE OPEN WATERS OF THE LAKE. WINDS 
  WILL VEER NORTHWEST LATE TONIGHT...AND THEN DECREASE ON 
  MONDAY. 

* WAVES WILL REACH 5 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
139 
WHUS73 KGRB 190303
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
903 PM CST SUN DEC 18 2011

...BLUSTERY SOUTHWEST WINDS EXPECTED THROUGH THE NIGHT...

.A LOW PRESSURE SYSTEM WILL PASS NORTH OF LAKE SUPERIOR
OVERNIGHT...CAUSING A TIGHTENED PRESSURE GRADIENT AND CONTINUED
BLUSTERY CONDITIONS. WINDS WILL START TO DECREASE MONDAY AS THE
STORM PULLS AWAY FROM THE AREA.

LMZ521-522-191115-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
903 PM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT. GUSTS TO
  AROUND 30 KTS ARE POSSIBLE. WINDS WILL VEER NORTHWEST LATE
  TONIGHT...AND THEN DECREASE ON MONDAY.

* WAVES WILL REACH 3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-191115-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
903 PM CST SUN DEC 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED OVERNIGHT. A FEW GALE
  FORCE GUSTS TO AROUND 35 KTS ARE POSSIBLE...MAINLY TOWARD THE
  OPEN WATERS OF THE LAKE. WINDS WILL VEER NORTHWEST LATE
  TONIGHT...AND THEN DECREASE ON MONDAY.

* WAVES WILL REACH 5 TO 8 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
WOLF
783 
WHUS73 KGRB 190949
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST MON DEC 19 2011

.WINDS WILL VEER NORTHWEST AND DECREASE TODAY AS A COLD FRONT
PUSHES ACROSS THE AREA. WAVES ON THE BAY AND LAKE WILL SLOWLY
SUBSIDE AS THE WINDS DECREASE.

LMZ521-522-541>543-191600-
/O.CON.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 AM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED EARLY TODAY.
  WINDS WILL VEER NORTHWEST THIS MORNING...AND GRADUALLY DECREASE
  TO 10 TO 20 KNOTS.

* WAVES OF 3 TO 5 FEET ARE EXPECTED ON THE BAY AND WAVES OF 4 TO 7
  FEET ARE EXPECTED ON THE LAKE EARLY TODAY. WAVES ON BOTH THE BAY
  AND LAKE WILL SUBSIDE TO 2 TO 4 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
997 
WHUS73 KGRB 191537
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 AM CST MON DEC 19 2011

...WINDS AND WAVES DIMINISHING...

LMZ521-522-541>543-191645-
/O.EXP.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
937 AM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$
543 
WHUS73 KGRB 191539 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
939 AM CST MON DEC 19 2011

...WINDS AND WAVES DIMINISHING...


LMZ521-522-541>543-191645-
/O.EXP.KGRB.SC.Y.0093.000000T0000Z-111219T1600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
939 AM CST MON DEC 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 2:43 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 17, 2:43 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CST SAT DEC 17 2011

.SHORT TERM...UPPER TROUGH WILL EXIT THE REGION BY EARLY EVENING
WITH CLEARING FOR AWHILE FROM MID EVENING THROUGH SUNDAY DAYBREAK.
LOWS WILL NOT DROP TOO MUCH AS THERE IS LITTLE COLD AIR UPSTREAM
AND BOUNDARY LAYER WINDS WILL NOT DIMINISH VERY MUCH. WENT A
LITTLE ABOVE MOS GUIDANCE TONIGHT.

CLOUDS WILL INCREASE AGAIN SUNDAY AS THE NEXT UPPER SYSTEM
APPROACHES. LOW LEVEL WARM ADVECTION IS QUITE IMPRESSIVE WITH
850MB WINDS FORECAST TO INCREASE TO 45 TO 50 KNOTS DRIVING
TEMPERATURES AT THAT LEVEL WELL ABOVE 0C BY AFTERNOON. SURFACE
TEMPERATURES WOULD GET INTO THE 50S IF IT WERE NOT MID DECEMBER
AND WE COULD GET MIXING TO 850MB. SO WENT A DEGREE OR TWO ABOVE
MOS AND THINK 40F WILL BE TOPS IN SOUTH AND EASTERN PARTS OF THE
FORECAST AREA.

.LONG TERM...SUNDAY NIGHT THRU NEXT SATURDAY. NO MAJOR CHANGES TO
THE SYNOPTIC PATTERN ACROSS THE CONUS...WITH A SPLIT FLOW
CONTINUING. MAIN FORECAST CONCERN ARE FINDING NEXT CHANCE FOR
PRECIP.

MODELS CONTINUE TO SHOW A COLD FRONT QUICKLY CROSSING THE AREA
SUNDAY NIGHT...BRINGING A WIND SHIFT FROM SW TO NW...ALONG WITH AN
INCREASE IN CLOUD COVER. WILL STICK WITH DRY FRONTAL PASSAGE AS
MODELS SHOW LIMITED MOISTURE IN THE MID-LEVELS...AND BEST FORCING
ASSOCIATED WITH THE SURFACE LOW AND SHORTWAVE WELL NORTH OF THE
AREA. BUFKIT SOUNDINGS HINTING AT SOME DRIZZLE POTENTIAL...BUT
DEPTH OF MOISTURE DOES NOT LOOK DEEP ENOUGH. SOMETHING TO KEEP AN
EYE ON THOUGH. HIGH PRESSURE WILL BUILD INTO THE NORTHERN PLAINS
EARLY MONDAY...AND EXTEND/BUILD INTO WI DURING THE DAY. THIS WILL
BRING DRY WEATHER TO THE AREA. THE ONE EXCEPTION WILL BE FAR NORTH
CENTRAL WI...MAINLY VILAS CO...WHERE LAKE EFFECT SNOW SHOWERS WILL
BE POSSIBLE AS 850MB TEMPS TO AROUND -10C...AND DELTA-T VALUES
INCREASE INTO THE MIDDLE TEENS. SURFACE TO 850MB WINDS WILL VEER
FROM THE W SUNDAY EVENING...TO THE MORE FAVORABLE NW BY LATE
EVENING AND CONTINUE THRU MONDAY. WILL CONTINUE TO CARRY CHANCES
FOR SNOW SHOWERS FOR THIS PERIOD...WITH ONLY MINOR ACCUMULATIONS
EXPECTED. AS WINDS DIE OFF AND BACK MORE WESTERLY MONDAY
EVENING...THE THREAT FOR SNOW SHOWERS SHOULD COME TO AND END.

HIGH PRESSURE IN CONTROL MONDAY NIGHT...WITH CLEARING SKIES AND
COLDER TEMPS. WILL KEEP MOST PLACES NEAR 10 IN THE NORTH...HOWEVER
THE TYPICAL COLD SPOTS COULD DROP CLOSER TO ZERO. CLOUDS AND WINDS
HOLD ON LONGER ACROSS THE EAST...WITH TEMPS FALLING INTO THE
LOWER 20S. QUIET WEATHER LOOKS TO CONTINUE ON TUESDAY...AS MODELS
SHOW THE NORTHERN AND SOUTHERN STREAMS NOT PHASING SOON ENOUGH TO
BRING SNOW INTO NE WI...AS LOW PRESSURE AND A SHORTWAVE PASS
ACROSS THE OHIO VALLEY. CLOUD DEBRIS MAY SNEAK INTO PORTIONS OF
CENTRAL AND EAST CENTRAL WI AS THE SYSTEM PASSES TO OUR SOUTH. IT
SHOULD BE NOTED THAT THE LATEST ECMWF HAS DRIFTED A LITTLE NORTH
WITH THE SYSTEM...BRINGING LIGHT SNOW TO THE LAKESHORE...AND MORE
CLOUDS TO THE STATE. WILL NOT MAKE ANY CHANGES TO THE DRY
FORECAST...BUT SOMETHING TO KEEP IN MIND AS MODELS STILL PINNING
DOWN EXACTLY HOW THE UPPER LOW EJECTS OUT OF THE SOUTHWESTERN US.

THE NORTHERN STREAM SHORTWAVE THAT DID NOT PHASE WITH THE SYSTEM
OVER THE OHIO VALLEY WILL BE THE NEXT MAJOR WEATHER MAKER AS IT
DIVES INTO THE NORTHERN PLAINS WEDNESDAY...AS TRACKS ACROSS THE
GREAT LAKES ON THURSDAY. THIS SYSTEM WILL SWING A COLD FRONT
ACROSS THE STATE ON WED NIGHT. LOW/MID LEVELS TOO DRY FOR PRECIP
ON WED...BUT AS COLD FRONT AND UPPER TROUGH APPROACH...AND MOISTURE
INCREASES...THE CHANCE FOR LIGHT SNOW WILL INCREASE FROM NW TO SE
ACROSS THE AREA. NOT EXPECTING MUCH ACCUMULATION. NOT AN IMPRESSIVE
SYSTEM PRECIP-WISE...SO WILL KEEP MOST POPS IN THE SLIGHT
CATEGORY...EXCEPT ACROSS THE FAR NORTH. SOME LAKE EFFECT SNOW IS
POSSIBLE BEHIND THE SYSTEM IN THE LAKE SUPERIOR SNOW BELT THURSDAY
NIGHT AND EARLY FRIDAY BEFORE WINDS BACK TO THE WEST.
&&

.AVIATION...CIGS GENERALLY BETWEEN 1000' AND 2000' AGL WITH LOCAL
IFR CIGS AND VSBYS IN SNOW SHOWERS UNTIL 00Z. CLEARING EXPECTED
FROM WEST TO EAST DURING THE EVENING. VFR CIGS EXPECTED SUNDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/BERSCH
Hazardous weather outlook, Dec 17, 2:56 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
256 PM CST SAT DEC 17 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
256 PM CST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SLIPPERY TRAVEL CONDITIONS ARE POSSIBLE THIS EVENING AS A BAND OF
LIGHT SNOW MOVES ACROSS THE AREA. UP TO A HALF INCH OF
ACCUMULATION IS POSSIBLE ACROSS FAR NORTHEAST WISCONSIN...WITH
LESS TO THE SOUTH AND WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOW ACCUMULATIONS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-182100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
256 PM CST SAT DEC 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/BERSCH

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.